Alert archive / Colorado / Flash Flood Warnings in 2006

Flash Flood Warning 6, NWS Pueblo, CO

July 8, 2006Custer County, Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 8, 2006, 8:12 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2006, 8:12 PM MDT (02:12 UTC)
Expired
Jul 8, 2006, 10:15 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Custer County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:30 PM MDTFLASH FLOOD5 Sse Wetmore, CO
Jul 8, 8:30 PM MDTFLASH FLOOD6 Nnw Beulah, COSPOTTER REPORTED SOUTH RED CREEK FLOODING. FLOOD WATERS 2 FEET DEEP AND 100 FEET WIDE...FLOWING RAPIDLY WITH DEBRIS FROM MASON GULCH BURN SCAR...RADAR ESTIMATES 1.5 TO 2 INCHES ACROSS BURN SCAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPUB 090215
FFWPUB
COC027-101-090415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
812 PM MDT SAT JUL 8 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO...  
  EXTREME WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 1015 PM MDT...

* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  FLASH FLOODING FROM A STORM OVER THE MASON GULCH BURN SCAR OVER 
  EXTREME WEST CENTRAL PUEBLO COUNTY...OR ABOUT 23 MILES WEST OF 
  PUEBLO...MOVING NORTH AT 5 MPH.

* THE STORM PRODUCING FLASH FLOODING WILL REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 TO 1.5 INCHES HAVE 
OCCURRED OVER THE MASON GULCH BURN SCAR SO FAR...AND ADDITIONAL 
RAINFALL OF 1 TO 1.5 INCHES IS EXPECTED IN THAT AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3816 10509 3811 10505 3812 10497 3820 10502
      3820 10510

$$
2 follow-up statements
000 
WGUS75 KPUB 090238
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
834 PM MDT SAT JUL 8 2006

COC027-101-090415-
CUSTER CO-PUEBLO CO-
834 PM MDT SAT JUL 8 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
EXTREME WEST CENTRAL PUEBLO AND NORTHEASTERN CUSTER COUNTIES...

AT 833 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SLOW MOVING SHOWERS AND THUNDERSTORMS PRODUCING FLASH 
FLOODING OVER THE MASON GULCH BURN SCAR. THIS STORM WAS LOCATED OVER 
EXTREME NORTHEASTERN CUSTER COUNTY...OR 24 MILES WEST OF 
PUEBLO...MOVING NORTH AT 5 MPH.

THE EXCESSIVE RAIN IS EXPECTED TO REMAIN OVER THE MASON GULCH BURN 
SCAR THROUGH 1015 PM MDT. 

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1.5 TO 2 INCHES HAVE 
OCCURRED ACROSS THE MASON GULCH BURN SCAR...AND ADDITIONAL RAINFALL 
OF AN INCH IS EXPECTED IN THAT AREA.

FLOOD WATERS AND DEBRIS FROM THE MASON GULCH BURN SCAR ARE MOVING 
DOWN SOUTH RED CREEK. A SPOTTER ON LOCATION REPORTED THAT SOUTH RED 
CREEK WAS 100 FEET ACROSS...APPROXIMATELY 2 FEET DEEP...AND FLOWING 
RAPIDLY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3816 10509 3811 10505 3812 10497 3820 10502
      3820 10510

$$
000 
WGUS75 KPUB 090410
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1009 PM MDT SAT JUL 8 2006

COC027-101-090419-
CUSTER CO-PUEBLO CO-
1009 PM MDT SAT JUL 8 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT FOR EXTREME
WEST CENTRAL PUEBLO AND NORTHEASTERN CUSTER COUNTIES...

THE SHOWERS AND THUNDERSTORMS THAT WERE PRODUCING HEAVY RAINFALL 
EARLIER THIS EVENING OVER THE MASON GULCH BURN SCAR HAVE MOVED OUT 
OF THE AREA. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO 
EXPIRE. LIGHT TO OCCASIONALLY MODERATE RAINFALL...UP TO AN 
ADDITIONAL QUARTER TO ONE HALF INCH...IS POSSIBLE THROUGH THE REST 
OF THE NIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AREA...AND ALL OF THE 
SOUTHEAST MOUNTAINS AND ADJACENT PLAINS...INCLUDING THE I-25 
CORRIDOR...THROUGH LATE TONIGHT.

LAT...LON 3816 10509 3811 10505 3812 10497 3820 10502
      3820 10510

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:11 PM MDT, 6 hours 1 minute earlier.

Area forecast discussion, Jul 8, 2:11 PM MDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
211 PM MDT SAT JUL 8 2006

.SHORT TERM...
(TONIGHT AND SUNDAY)

HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING ARE ONCE AGAIN THE
MAIN CONCERN.  A SHRTWV TROF EVIDENT IN THE WV IMAGERY NEAR THE 4
CORNERS AREA WL CONTINUE TO HELP KICK OFF SHOWERS AND TSTMS ACRS
THE FORECAST AREA. SHOWERS ACROSS MUCH OF THE AREA THIS MORNING HAVE
BEEN MOVING WITH THE 500MB FLOW FROM THE SOUTH TO THE NORTH. THE
SPEED OF THE SHOWERS HAS BEEN AROUND 30 MPH. WITH THE FAIRLY FAST
MOVEMENT OF THE SHOWERS...WE HAVE NOT SEEN ANY SIGNIFICANT
ACCUMULATIONS YET.  HOWEVER THUNDERSTORMS WL BECOME MORE WIDESPREAD
AND WL TEND TO TRAIN OVR THE SAME AREAS...ESPECIALLY ALONG AND NEAR
THE SERN MTS THIS EVENING.  THESE STORMS WL HAVE THE POTENTIAL TO
PRODUCE VERY HEAVY RAIN AND THUS SIGNIFICANT ACCUMULATIONS COULD
OCCUR IN A SHORT PERIOD OF TIME WITH RAINFALL RATES OF 1 TO 2 INCHES
PER HOUR...AND SOME EVEN HIGHER THAN THAT.  WL KEEP THE FLASH FLOOD
WATCH AS IT IS. OF COURSE THE BURN SCARS ALONG AND NR THE SERN MTS
AND URBAN AREAS WL BE THE MOST PRONE TO FLASH FLOODING.  LATER
TONIGHT THE UPR DISTURBANCE WL STILL BE AFFECTING THE AREA...BUT THE
MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS LOOKS AS THOUGH IT WL SHIFT
TO BE MORE OVR THE SERN PLAINS...HOWEVER THERE WL STILL BE THE
POSSIBILITY OF SHOWERS AND THUNDERSTORMS ALL ACRS THE AREA.

THERE REALLY IS NOT ALL THAT MUCH OF A CHANGE FOR SUNDAY AS AN UPR
TROF WL BE OVR THE STATE AND MSTR REMAINS PLENTIFUL.  WL AGAIN SEE A
VERY GOOD CHANCE FOR SHOWERS AND TSTMS...ALONG WITH A HEAVY RAIN
POTENTIAL.  THE NAM IS SHOWING THE BEST CHANCES FOR PCPN WL BE ALONG
THE WET MTS...AND PIKES PEAK/RAMPART RANGE AND NEARBY LOWER
ELEVATIONS. WL INCREASE POPS IN THESE AREAS. MODELS ARE NOT SHOWING
AS MUCH QPF FOR SUN AS THEY WERE FOR TODAY. WL NOT ISSUE A FLASH
FLOOD WATCH FOR SUNDAY AT THIS TIME...WL LET LATER SHIFTS EVALUATE
NEWER NEXT COUPLE MODEL RUNS.  BUT THERE IS THE POSSIBILITY THAT A
WATCH MAY BE NEEDED. WITH ALL THE CLOUDS AND RAIN...TEMPS WL REMAIN
BELOW NORMAL. 28

.LONG TERM...
(SUNDAY NIGHT THROUGH SATURDAY)

...MORE STORMS ON MONDAY...
...RETURN TO DRY AND HOT WEATHER NEXT WEEK...

SUN NI INTO MON...THE UPPER LOW MOVING INTO S CO WILL PHASE WITH
UPSTREAM WAVE CURRENTLY MOVING INTO THE PAC NW. TAIL END OF A COLD
FRONT ASSOCIATED WITH THE DEEPENING LOW OVER AB-SK WILL MOVE THROUGH
SE CO SOMETIME MON AFTERNOON TO MON NIGHT. LATEST WRF/NAM
MAINTAINS CAPE OF 1500-2500 J/KG MON MORN IN MOIST PREFONTAL
ENVIRONMENT OVER THE SE PLAINS...SUPPORTED BY SE SFCE FLOW. MID
LEVEL WINDS WILL INCREASE CONSIDERABLY ON MON AS THE LOW TO THE N
INTENSIFIES. WILL HAVE TO WATCH FOR THE POTENTIAL OF SEVERE WX
OVER THE EASTERN ZONES AS BULK SHEAR INCREASES TO 40-50 KTS.

FRONTAL PASSAGE MON NITE WILL SIGNAL THE END TO THIS EARLY MONSOON
AND A RETURN TO WARM AND DRY WEATHER. WILL PROBABLY FLIRT WITH THE
CENTURY MARK HERE AT KPUB ONCE AGAIN DURING THE LATTER HALF OF
NEXT WEEK...AS A RIDGE OVER S PLAINS REBUILDS. A FAIRLY STRONG
JET MAX WILL BE MOVING THROUGH S CANADA DURING THIS TIME...SO
COULD SEE DISTURBANCES TO THE N DEVELOP WHICH WOULD IMPACT MAINLY
THE MTN AND N ZONES. HAVE MAINTAINED LOW GRADE DIURNAL POPS
THROUGH SAT. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ072-COZ073-COZ074-
COZ075-COZ076-COZ077-COZ078-COZ079-COZ080-COZ081-COZ082-COZ083-
COZ084-COZ085-COZ086-COZ087-COZ088.

&&

28/44
Hazardous weather outlook, Jul 8, 7:19 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
719 AM MDT SAT JUL 8 2006

COZ058>089-093>099-091330-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
719 AM MDT SAT JUL 8 2006

...A FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON TODAY UNTIL LATE
TONIGHT FOR THE SOUTHEAST COLORADO MOUNTAINS AND ADJACENT PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE OVER THE SOUTHEAST
COLORADO MOUNTAINS AND ADJACENT PLAINS TODAY AND TONIGHT.  RAINFALL
ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE IN THIS AREA BY
SUNDAY MORNING.  IN AREAS OF MORE INTENSE THUNDERSTORM RAINFALL...
AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE BY SUNDAY MORNING.  THE HEAVY
RAIN...COMBINED WITH ALREADY SATURATED GROUNDS FROM RECENT DAYS...
WILL RESULT IN A HIGH POTENTIAL FOR FLOODING ACROSS SOUTHEAST
COLORADO TODAY AND TONIGHT.  SERIOUS FLASH FLOODING IS POSSIBLE.

WILDFIRE SCARS...URBANIZED AREAS...AND LOCATIONS THAT HAVE SEEN
RECENT FLOODING OR HEAVY RAIN...WILL ALL BE ESPECIALLY SUBJECT TO
FLOOD PROBLEMS TODAY AND TONIGHT.

ALTHOUGH A FLASH FLOOD WATCH IS ONLY IN EFFECT FOR THE SOUTHEAST
COLORADO MOUNTAINS AND ADJACENT PLAINS...ALL REMAINING AREAS OF
SOUTHERN COLORADO WILL ALSO HAVE THE POTENTIAL TO SEE HEAVY RAIN
TODAY. HOWEVER...THE FLOODING IN THESE AREAS IS EXPECTED TO BE
MORE LOCALIZED AND GENERALLY OF LESSER IMPACT.

THIS IS A POTENTIALLY DANGEROUS SITUATION FOR SOUTHERN COLORADO.
PAY CLOSE ATTENTION TO THE WEATHER TODAY AND TONIGHT.  STAY TUNED TO
NOAA WEATHER RADIO...THE LOCAL MEDIA...OR MONITOR THE INTERNET FOR
THE MOST TIMELY WARNING AND FORECAST INFORMATION ISSUED BY THE
NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MOIST AIRMASS IS PROJECTED TO CONTINUE OVER SOUTHERN COLORADO
SUNDAY INTO MONDAY...ALLOWING THE HEAVY RAIN AND ASSOCIATED FLOODING
THREAT TO CONTINUE SUNDAY INTO MONDAY. ONCE AGAIN...URBAN AREAS...SMALL
STREAMS...ARROYOS...AND BURN SCARS WILL ALL BE SUBJECT TO FLASH
FLOODING.

DUE TO EXISTING MOIST SOILS...THE THREAT OF FLASH FLOODING WILL
CONTINUE...ESPECIALLY IN AREAS THAT HAVE SEEN HEAVY RAINS THE
PAST SEVERAL DAYS. THE FLASH FLOOD THREAT WILL CONTINUE TO BE
EVALUATED DAILY BASED ON THE PREVIOUS DAYS RAINFALL.

ASIDE FROM THE HEAVY RAIN AND FLOOD POTENTIAL...OTHER WEATHER
CONCERNS FOR SUNDAY AND MONDAY WILL BE WIND GUSTS UP TO 45
MPH...HAZARDOUS LIGHTNING AND HAIL UP TO 1/2 INCH IN DIAMETER IN
THE STRONGEST STORMS.

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH...HAIL
UP TO 1/2 INCH IN DIAMETER AND HAZARDOUS LIGHTNING ARE EXPECTED
TUESDAY INTO FRIDAY OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY OVER MUCH OF SOUTHERN COLORADO TODAY AND TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:37 AM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more18 hr
Jul 9, 12:38 PM MDTTornado WarningPUBAlamosa, Conejos, Costilla67 min
Jul 9, 1:10 PM MDTSevere Thunderstorm WarningPUBBaca45 min
Jul 9, 2:55 PM MDTFlash Flood WarningPUBBaca6 hr
Jul 9, 4:34 PM MDTTornado WarningPUBPueblo56 min
Jul 9, 5:00 PM MDTFlash Flood WarningPUBPueblo2 hr
Jul 9, 5:15 PM MDTTornado WarningPUBCrowley29 min
Jul 9, 5:23 PM MDTTornado WarningPUBPueblo12 min
Jul 9, 5:29 PM MDTTornado WarningPUBBent, Otero61 min
Jul 9, 5:55 PM MDTFlash Flood WarningPUBBent, Crowley, Otero2 hr

Nearby

Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.